# SDR UPS97822713

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Plate
- Condition: Cracked
- Location: Ws 421
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FWD LWR SPAR TANG SPLICE PLATE CRACKED AT WING STA 421 LT WING JUST I/B NR 1 PYLON.  FABRICATED AND INSTALLED IAW DC-8 SRM 51-1-21 AND DWG SRO8570014.
